# SDR AWXA9500317

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Corner
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C3 INSPECTION, FOUND AFT CARGO DOOR LOWER FORWARD CORNER CRACKED.  REMOVED AND REPLACED CORNER PER SRM 51-40-02 AND SRM 51-10-00.  (M)
